Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 276092, 8 pages
http://dx.doi.org/10.1155/2014/276092
Research Article

Profit Malmquist Index and Its Global Form in the Presence of the Negative Data in DEA

1Department of Mathematics, Islamic Azad University, Central Tehran Branch, Tehran, Iran
2Department of Mathematics, Islamic Azad University, South Tehran Branch, Tehran, Iran

Received 8 January 2014; Accepted 7 August 2014; Published 31 August 2014

Academic Editor: Farhad Hosseinzadeh Lotfi

Copyright © 2014 Ghasem Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghasem Tohidi, Shabnam Razavyan, and Simin Tohidnia, “Profit Malmquist Index and Its Global Form in the Presence of the Negative Data in DEA,” Journal of Applied Mathematics, vol. 2014, Article ID 276092, 8 pages, 2014. doi:10.1155/2014/276092